A 23-year-old female asked:
i'm taking two depression meds, and no matter how much i sleep i am always tired. what do i do?
2 doctor answers • 5 doctors weighed in
Internal Medicine 25 years experience
Check labs: Depression can be caused by an underlying medical condition, such as thyroid disease. It is important to get your thyroid checked because it can also cause fatigue and a variety of other symptoms. Medications for depression can also cause fatigue so talk to your doctor about getting to the root of the problem.
4762 viewsReviewed >2 years ago
Psychiatry 13 years experience
Talk to your doctor: You may want to discuss your symptoms with your doctor and make sure that you get a full medical evaluation as well. Thyroid problems, low iron or low B12 are causes of low energy as well. You may also benefit from a consideration of sleep apnea with a sleep study and you will always benefit from the implementation of good sleep hygiene including no caffeine or electronics around sleep time.
4677 viewsReviewed >2 years ago
Last updated Mar 17, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.